# SDR DHL2007740517

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 700 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 STR 26R MISDRILLED INTERCOSTAL WEB.  REMOVED WEB IAW 727 SRM 51-30-2.  FABRICATED NEW WEB USING 2024-T3 .063 PO NR 9004940 DIM 12" BY 8.25" IAW 727 SRM 53-10-2.  ALODINED AND PRIMED AND REINSTALLED FABRICATED WEB IAW 727 SRM 51-10-2 AND 51-30-2.
